Proceedings of the American Mathematical Society. Volume 133, Number 9, 2005
Contents of Volume 133, Number 9 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Hyperbolic groups have finite asymptotic dimension John Roe Proc. Amer. Math. Soc. 133 (2005), 2489-2490. Abstract, references a...
Guardado en:
Autor principal: | |
---|---|
Formato: | Artículo |
Lenguaje: | English |
Publicado: |
American Mathematical Society
2009
|
Materias: | |
Acceso en línea: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/697 |
Etiquetas: |
Agregar Etiqueta
Sin Etiquetas, Sea el primero en etiquetar este registro!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Sea el primero en dejar un comentario!